# SDR JBXA9900129

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N584ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7330
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 211 RDU TO SWF HAD FLAP FAIL MESSAGE AND FLAPS LOCKED AT 8 DEGREES ON DEPARTURE.  REMOVED AND REPLACED RT BPSU ASSY IAW AMM 27-51-10, OPS CHECK GOOD.
